Alert archive / New Mexico / Flash Flood Warnings in 2013
Flash Flood Warning 20, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 19, 2013, 2:01 PM MDT for Santa Fe County, New Mexico. It was in force for 89 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2013, 2:01 PM MDT (20:01 UTC)
- Expired
- Jul 19, 2013, 3:30 PM MDT
- In force
- 89 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Santa Fe County, NM
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 3:30 PM MDT | FLASH FLOOD | 15 Ssw Santa Fe, NM | GOLD MINE ROAD FLOODED AND IMPASSIBLE FOR 200 YARDS NEAR CERRILLOS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 89 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.0 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 156 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 1048 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
757 WGUS55 KABQ 192001 FFWABQ NMC049-192130- /O.NEW.KABQ.FF.W.0020.130719T2001Z-130719T2130Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 201 PM MDT FRI JUL 19 2013 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL SANTA FE COUNTY IN NORTH CENTRAL NEW MEXICO * UNTIL 330 PM MDT * AT 155 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM 10 MILES NORTH OF GALISTEO...OR ABOUT 10 MILES SOUTH OF SANTA FE...MOVING SOUTH/SOUTHWEST AT 8 MPH. EXPECT RAINFALL AMOUNTS BETWEEN 0.75 TO 1.25 INCHES. AREAS ESPECIALLY BETWEEN LAMY TO LA CIENEGA WILL BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. && LAT...LON 3561 10601 3559 10590 3534 10588 3546 10620 $$ 50
3 follow-up statements
288 WGUS75 KABQ 192040 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 240 PM MDT FRI JUL 19 2013 NMC049-192130- /O.CON.KABQ.FF.W.0020.000000T0000Z-130719T2130Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANTA FE- 240 PM MDT FRI JUL 19 2013 ...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 PM MDT FOR CENTRAL SANTA FE COUNTY... AT 230 PM MDT...THE PUBLIC REPORTED A THUNDERSTORM PRODUCING VERY HEAVY RAIN NEAR LOS CERRILLOS. THE STORM PRODUCING VERY HEAVY RAIN WAS CONTINUING TO MOVE TOWARDS THE SOUTHWEST AT 7 MPH. A COCORAHS OBSERVER REPORTED 1.54 INCHES WITH SOME FLOODING AROUND 10 MILES SOUTH OF SANTA FE. LOCATIONS IMPACTED INCLUDE... CERRILLOS HILLS STATE PARK... LOS CERRILLOS... PRECAUTIONARY/PREPAREDNESS ACTIONS... ADDITIONAL RAINFALL AMOUNTS OF A QUARTER OF AN INCH ARE POSSIBLE IN THE WARNED AREA. DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. TO REPORT FLOODING OR SEVERE WEATHER...CONTACT THE NEAREST LAW ENFORCEMENT AGENCY...AND CONTACT THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ALBUQUERQUE AT 1-888-386-7637. && LAT...LON 3561 10601 3559 10590 3534 10588 3546 10620 $$ 50
456 WGUS75 KABQ 192114 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 314 PM MDT FRI JUL 19 2013 NMC049-192130- /O.CON.KABQ.FF.W.0020.000000T0000Z-130719T2130Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANTA FE- 314 PM MDT FRI JUL 19 2013 ...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 PM MDT FOR CENTRAL SANTA FE COUNTY... AT 304 PM MDT...THE HEAVIER RAINFALL HAS ENDED ACROSS THE WARNED AREA ALTHOUGH HIGHER FLOWS WITHIN ARROYOS AND LOW SPOTS ALONG HIGHWAYS WILL REMAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... WATER IN ARROYOS MAY TRAVEL MANY MILES AND TAKE HOURS TO REACH YOUR LOCATION FROM UPSTREAM RAIN AREAS. REMAIN ALERT TO FLOODED ROAD CROSSINGS EVEN HOURS LATER. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 3561 10601 3559 10590 3534 10588 3546 10620 $$ 50
093 WGUS75 KABQ 192136 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 336 PM MDT FRI JUL 19 2013 NMC049-192146- /O.EXP.KABQ.FF.W.0020.000000T0000Z-130719T2130Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANTA FE- 336 PM MDT FRI JUL 19 2013 ...FLASH FLOOD WARNING HAS EXPIRED FOR CENTRAL SANTA FE COUNTY... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL HAS ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3561 10601 3559 10590 3534 10588 3546 10620 $$ 50
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 11:52 AM MDT, 2 hours 9 minutes earlier.
Area forecast discussion, Jul 19, 11:52 AM MDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1152 AM MDT FRI JUL 19 2013 .AVIATION... 18Z TAF CYCLE SCT CLOUDS ALONG WITH SPOTTY MORNING RAINFALL KEEPING CONVECTION FROM DEVELOPING MUCH LATE THIS MORNING BUT WITH AN HOUR OR TWO MORE OF ADDITIONAL SFC HEATING...EXPECTING AN ACTIVE AFTERNOON WITH SCT TO NUMRS STORMS OVER THE MTS AND NE AND ISOLD TO SCT COVERAGE VALLEYS AND BASINS LATE THIS AFTERNOON THROUGH THE EVENING. HIGH MOISTURE CONTENT AND LIGHT WINDS ALOFT WILL MAKE FOR VERY HEAVY RAINERS CREATING ISOLD MVFR VSBYS AND BRIEF MTN OBSCURATIONS. SCT LOW LEVELS CLOUDS WILL KEEP THE SE PLAINS FROM SEEING CONVECTIVE ACTIVITY TODAY. 33 .PREV DISCUSSION...457 AM MDT FRI JUL 19 2013... WELL IT LOOKS AS THOUGH THERE WILL BE A BIT OF A SUNRISE SURPRISE ACROSS THE ABQ METRO AREA. LITTLE CLUSTER OF STORMS CONTINUES TO MOVE WEST OVER THE CENTRAL HIGHLANDS AND SANDIA MOUNTAINS. SHOULD REACH ABQ BY 6 AM IF IT HOLDS TOGETHER. THOUGH DIFFICULT TO SEE WITHOUT ABX...IT LOOKS LIKE THERE MAY BE A STORM OR TWO GOING UP NEAR JEMEZ PUEBLO AS WELL. UPDATED POPS TO ACCOUNT FOR THIS. NEW ZONES OUT SHORTLY. NOTE: LATEST UPDATE ON ABX - TECHS BELIEVE THEY HAVE FOUND WHERE THE COMMS PROBLEM ORIGINATES. HOWEVER...FOR SAFETY REASONS...THEY CAN NOT WORK ON THE PROBLEM UNTIL AFTER SUNRISE. 34 .PREV DISCUSSION...311 AM MDT FRI JUL 19 2013... AN ACTIVE COUPLE OF DAYS COMING UP FOR THE LAND OF ENCHANTMENT. THE UPPER LEVEL LOW CONTINUES TO PULL AWAY FROM THE STATE THIS MORNING. LESS CLOUD COVER THIS MORNING SHOULD ALLOW FOR WARMER TEMPS AND GREATER INSTABILITY OVER YESTERDAY. THOUGH MODELS HAVE BEEN OVER ESTIMATING THE AMOUNT OF CONVECTION OVER THE LAST COUPLE OF DAYS...BELIEVE THERE SHOULD BE QUITE AN UPTICK TODAY. A BOUNDARY MOVING INTO NE NM THIS MORNING FROM THE CONVECTION IN COLORADO WILL BE AN ADDITIONAL FOCUS FOR THUNDERSTORMS THIS AFTERNOON. IN FACT...A FEW STORMS HAVE ALREADY POPPED UP ALONG THIS BOUNDARY. COULD BE SOME SMALL HAIL THIS AFTN WITH SOME OF THE STORMS ACROSS THE NE...IF THE NAM PROGS FOR LAPSE RATES AND INSTABILITY ARE RIGHT. ADDITIONALLY... STORM MOTION WILL BE VERY LIGHT...AROUND 5-10 MPH FROM EAST TO WEST...ADDING TO THE HEAVY RAIN THREAT. RECENT BURN SCARS OVER THE SANGRE DE CRISTOS ARE OF GREATEST CONCERN...THOUGH ONE STORM OVER ANY OF THE RECENT BURN SCARS COULD POSE FLOODING PROBLEMS. SATURDAY WILL CONTINUE TO BE ACTIVE AS DEFORMATION ZONE/THETA-E AXIS FOCUSES OVER WEST CENTRAL AND NORTHERN NM. ADDITIONALLY...STORM MOTION LOOKS TO BE EVEN SLOWER. THE BUMPER-CAR EFFECT FROM COLLIDING OUTFLOW BOUNDARIES WILL REALLY DRIVE STORMS ACROSS THE LOWER ELEVATIONS INTO THE EVENING. SUNDAY...TOO...WILL BE ACTIVE AS THE THETA-E AXIS SAGS A BIT SOUTH OVER THE CENTRAL NM. HOWEVER...SOME DRIER AIR LOOKS TO WORK INTO EASTERN NM...LIMITING THE THUNDERSTORM POTENTIAL THERE. THE ABQ METRO LOOKS TO HAVE A DECENT SHOT AT PRECIPITATION FRI-SUN. EARLY NEXT WEEK...THE UPPER HIGH OVER NEVADA STILL LOOKS TO DRIFT EASTWARD...THOUGH EVEN THE ECMWF IS NOT AS QUICK WITH ITS EASTWARD PROGRESSION...MORE LIKE THE GFS. NONETHELESS...SOME DRYING AND WARMING WILL TAKE PLACE...AND T-STORM COVERAGE LOOKS TO DECREASE OVERALL. IN FACT...THE LATEST ECMWF HAS A MUCH STRONGER HIGH THAN PREVIOUS RUNS OVER EASTERN NM/WEST TEXAS EVEN LATE IN THE WEEK. WITH THIS STRONG OF A HIGH THIS CLOSE OR OVER NM...THE MOISTURE PLUME WOULD BE WELL DIVERTED INTO ARIZONA. THIS IS QUITE A CHANGE FROM YESTERDAY...SO HAVE NOT SIGNIFICANTLY ALTERED POPS IN THE EXTENDED AS CONFIDENCE IS QUITE LOW. 34 .FIRE WEATHER... NO SIGNIFICANT FIRE WEATHER CONCERNS THROUGH THE FORECAST PERIOD ASIDE FROM THE POTENTIAL FOR FLASH FLOODING ON RECENT BURN SCARS. THE UPPER LEVEL LOW WILL CONTINUE TO SAG WEST-SOUTHWEST TODAY ACROSS SONORA WHILE HIGH PRESSURE REMAINS CENTERED OVER NEVADA. THUNDERSTORM ACTIVITY TO TREND UPWARD CONSIDERABLY THIS AFTERNOON AND EVENING AS A BOUNDARY APPROACHES NORTHEAST NEW MEXICO. WHILE UPPER LEVELS OF THE ATMOSPHERE HAVE DRIED OUT SOME...PLENTY OF LOW LEVEL MOISTURE REMAINS IN PLACE. WARMER SURFACE TEMPERATURES AND INCREASED INSTABILITY WILL HELP FUEL THE STORMS THIS AFTERNOON AND EVENING...WITH THE MAIN FOCUS AND BEST CHANCES FOR HEAVY RAINFALL OVER THE NORTHERN MOUNTAINS AND NORTHEAST. SCATTERED TO NUMEROUS ACTIVITY WILL START OVER THE NORTHERN AND WESTERN MOUNTAINS LATE MORNING/EARLY AFTERNOON...DURING THE EARLY AFTERNOON OVER THE NE HIGHLANDS AND NE PLAINS...THEN SPREADING OUT INTO THE VALLEYS AND BASINS DURING THE EVENING HOURS. SATURDAY IS SETTING UP TO BE ANOTHER ACTIVE DAY...MAINLY FROM THE CENTRAL MOUNTAIN CHAIN WESTWARD AND INTO THE NORTHEAST WHERE THE WIND SHIFT BOUNDARY WILL REMAIN CLOSE BY. A SLIGHT TREND DOWNWARD IN THUNDERSTORM ACTIVITY IS ANTICIPATED SUNDAY AS UPPER LEVEL DRYING WORKS INTO EASTERN NEW MEXICO...WHICH WILL EXPERIENCE A DECREASE IN STORM COVERAGE. HIGH PRESSURE ALOFT WILL BUILD SOUTHEAST INTO THE STATE FOR THE EARLY AND MIDDLE PART OF NEXT WEEK. MODELS THEN TRY TO INCH THE HIGH CENTER A LITTLE EAST OF NEW MEXICO. EUROPEAN NOT AS BULLISH ON TAKING THE HIGH AS FAR EAST AS PREVIOUS RUNS. THIS WOULD MEAN THE MAIN MOISTURE PLUME WOULD BE OVER ARIZONA LATER NEXT WEEK. THE HIGH THEN IS FORECAST TO MOVE SOUTHWEST INTO SOUTHERN NEW MEXICO AND NORTHERN MEXICO NEXT WEEKEND. THIS COULD OPEN THE DOOR FOR UPPER LEVEL DISTURBANCES TO IMPACT THE STATE AND BRING ASSOCIATED BACK DOOR FRONTS INTO THE EAST. HIGH TEMPERATURES WILL WARM OVER THE NEXT FEW DAYS WHILE DAYTIME RH VALUES LOWER. NIGHTTIME RH RECOVERIES WILL REMAIN GOOD TO EXCELLENT ASIDE FROM FAIR IN THE FAR NORTHWEST EARLY NEXT WEEK. VENTILATION RATES WILL BE MOSTLY FAIR OR BETTER EXCEPT FOR POOR RATES OVER THE NORTHERN AND WESTERN HIGHER TERRAIN THIS WEEKEND AND EARLY NEXT WEEK. CHJ && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 11
Hazardous weather outlook, Jul 19, 6:00 AM MDT, 8 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT FRI JUL 19 2013 NMZ501>540-201200- ALBUQUERQUE METRO AREA-CENTRAL HIGHLANDS-CHAVES COUNTY PLAINS- CHUSKA MOUNTAINS-CURRY COUNTY-DE BACA COUNTY- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-EASTERN LINCOLN COUNTY- EASTERN SAN MIGUEL COUNTY-ESTANCIA VALLEY-FAR NORTHEAST HIGHLANDS- FAR NORTHWEST HIGHLANDS-GUADALUPE COUNTY-HARDING COUNTY- JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY-LOWER RIO GRANDE VALLEY- NORTHEAST HIGHLANDS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- NORTHWEST HIGHLANDS-NORTHWEST PLATEAU-QUAY COUNTY- RATON RIDGE/JOHNSON MESA-ROOSEVELT COUNTY-SAN FRANCISCO RIVER VALLEY- SAN JUAN MOUNTAINS-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA- SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-SOUTHWEST CHAVES COUNTY- SOUTHWEST MOUNTAINS-UNION COUNTY-UPPER RIO GRANDE VALLEY- UPPER TULAROSA VALLEY-WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS- WEST CENTRAL PLATEAU-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- 600 AM MDT FRI JUL 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY ACROSS THE HIGH TERRAIN AS WELL AS PORTIONS OF NORTHEAST NEW MEXICO. THESE STORMS MAY PRODUCE LOCALLY HEAVY RAIN AND FLOODING DUE TO CONTINUED HIGH MOISTURE...INCREASED INSTABILITY AND SLOW STORM MOTION. RECENT BURN SCARS OVER THE SANGRE DE CRISTO MOUNTAINS ARE OF GREATEST CONCERN...THOUGH ONE STORM OVER ANY OF THE RECENT BURN SCARS COULD POSE FLOODING PROBLEMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SHOWER AND THUNDERSTORMS WILL CONTINUE THROUGH THE WEEKEND FAVORING THE HIGH TERRAIN AND ADJACENT VALLEYS. LIGHT STEERING FLOW COMBINED WITH HIGH PRECIPITABLE WATER VALUES...MAY RESULT IN LOCALLY HEAVY RAIN AND FLASH FLOODING. AREAS WITHIN AND DOWNSTREAM OF BURN SCARS CONTINUE TO BE OF GREATEST CONCERN. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING ISSUES THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 34
In the hours before
Special weather statement, Jul 19, 12:57 PM MDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1257 PM MDT FRI JUL 19 2013 NMZ501-502-505-191930- CHUSKA MOUNTAINS-NORTHWEST PLATEAU-WEST CENTRAL PLATEAU- 1257 PM MDT FRI JUL 19 2013 ...STRONG THUNDERSTORM MOVING OVER THE WEST SLOPES OF THE CHUSKA MOUNTAINS... AT 1245 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING RAINFALL AMOUNTS UP TO THREE QUARTERS OF AN INCH 6 MILES SOUTHWEST OF TOADLENA. MOVEMENT WAS TOWARDS THE WEST/SOUTHWEST AT 7 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE CRYSTAL...NARBONA PASS AND NAVAJO. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. && LAT...LON 3651 10906 3656 10893 3582 10878 3583 10906 TIME...MOT...LOC 1857Z 048DEG 14KT 3617 10903 50
Special weather statement, Jul 19, 1:38 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 138 PM MDT FRI JUL 19 2013 NMZ518-521-192015- SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA- 138 PM MDT FRI JUL 19 2013 ...STRONG THUNDERSTORM JUST SOUTH OF SANTA FE MOVING TOWARDS THE SOUTHWEST... AT 134 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING HEAVY RAIN UP TO THREE QUARTERS OF AN INCH AND PEA SIZED HAIL 5 MILES SOUTH/SOUTHEAST OF SANTA FE. MOVEMENT WAS SOUTHWEST AT 5 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE LA CIENEGA...LOS CERRILLOS...MADRID AND CERRILLOS HILLS STATE PARK. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. && LAT...LON 3526 10621 3543 10640 3563 10608 3549 10594 TIME...MOT...LOC 1937Z 025DEG 5KT 3557 10594 50
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 12:57 PM MDT | Special Weather Statement | ABQ | 33 min | |
| Jul 19, 1:38 PM MDT | Special Weather Statement | ABQ | Santa Fe | 37 min |
| Jul 19, 1:44 PM MDT | Areal Flood Advisory | ABQ | Sandoval, Santa Fe | 2 hr |
| Jul 19, 2:11 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Jul 19, 2:36 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval, Santa Fe | 114 min |
| Jul 19, 2:47 PM MDT | Areal Flood Advisory | ABQ | Taos | 118 min |
| Jul 19, 2:52 PM MDT | Flash Flood Warning | ABQ | Sandoval, Santa Fe | 83 min |
| Jul 19, 2:56 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 2 hr |
| Jul 19, 3:24 PM MDT | Special Weather Statement | ABQ | Bernalillo | 51 min |
| Jul 19, 3:29 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval | 2 hr |
| Jul 19, 3:46 PM MDT | Flash Flood Warning | ABQ | Bernalillo, Sandoval | 119 min |
| Jul 19, 3:56 PM MDT | Special Weather Statement | ABQ | Bernalillo | 34 min |
| Jul 19, 4:06 PM MDT | Special Weather Statement | ABQ | Los Alamos | 39 min |
| Jul 19, 4:10 PM MDT | Special Weather Statement | ABQ | Harding | 50 min |
| Jul 19, 4:30 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Torrance, Valencia | 2 hr |
| Jul 19, 4:33 PM MDT | Special Weather Statement | ABQ | Bernalillo | 42 min |
| Jul 19, 4:34 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Torrance, Valencia | 41 min |
| Jul 19, 4:39 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 2 hr |
| Jul 19, 4:42 PM MDT | Special Weather Statement | ABQ | Los Alamos | 48 min |
| Jul 19, 5:17 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora, San Miguel, Taos | 118 min |
| Jul 19, 5:49 PM MDT | Areal Flood Advisory | ABQ | McKinley | 116 min |
| Jul 19, 5:52 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, San Juan | 113 min |
Nearby
Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.